Alert archive / Ohio / Flash Flood Warnings in 2018

Flash Flood Warning 22, NWS Wilmington, OH

June 8, 2018Adams County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jun 8, 2018, 5:15 PM EDT for Adams County, Ohio. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2018, 5:15 PM EDT (21:15 UTC)
Expired
Jun 8, 2018, 9:32 PM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Adams County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 6:12 PM EDTFLOOD1 Se Seaman, OHWATER OVER ROAD.
Jun 8, 6:13 PM EDTFLOOD3 Wsw Peebles, OHWATER OVER ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2018-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 293 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2018-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
293 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

545 
WGUS51 KILN 082115
FFWILN
OHC001-090015-
/O.NEW.KILN.FF.W.0022.180608T2115Z-180609T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
515 PM EDT FRI JUN 8 2018

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northern Adams County in southwestern Ohio...

* Until 815 PM EDT.

* At 514 PM EDT, radar indicated that thunderstorms had produced two 
  to four inches of rainfall in the warned area. Heavy rain will 
  continue through the next hour or two, and runoff from this 
  excessive rainfall will cause flash flooding to occur.

* Some locations that will experience flooding include...
  Seaman, Peebles, Winchester, Emerald, Cherry Fork, May Hill, Smoky 
  Corners, Serpent Mound and Locust Grove. This also includes areas 
  along and near Ohio Brush Creek and the West Fork of Ohio Brush 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3888 8368 3900 8368 3902 8364 3902 8361
      3905 8343 3905 8335 3894 8335 3887 8345
      3887 8363

$$

Hatzos
2 follow-up statements
919 
WGUS51 KILN 082351
FFWILN
OHC001-090215-
/O.EXT.KILN.FF.W.0022.000000T0000Z-180609T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
751 PM EDT FRI JUN 8 2018

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Northern Adams County in southwestern Ohio...

* Until 1015 PM EDT.

* At 749 PM EDT, radar indicated that thunderstorms had produced two 
  to four inches of rainfall in the warned area earlier this 
  afternoon and evening. Additional thunderstorms are expected in 
  the next hour or two.

* Some locations that will experience flooding include...
  Seaman, Peebles, Winchester, Emerald, Cherry Fork, May Hill, Smoky 
  Corners, Serpent Mound and Locust Grove. This also includes areas 
  along and near Ohio Brush Creek and the West Fork of Ohio Brush 
  Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3888 8368 3900 8368 3902 8364 3902 8361
      3905 8343 3905 8335 3894 8335 3887 8345
      3887 8363

$$

Hatzos
279 
WGUS71 KILN 090132
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
932 PM EDT FRI JUN 8 2018

OHC001-090142-
/O.CAN.KILN.FF.W.0022.000000T0000Z-180609T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams OH-
932 PM EDT FRI JUN 8 2018

...THE FLASH FLOOD WARNING FOR NORTHERN ADAMS COUNTY IS CANCELLED...

The heavy rain has ended and flooding is no longer expected to pose a
threat. 

Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.

LAT...LON 3888 8368 3900 8368 3902 8364 3902 8361
      3905 8343 3905 8335 3894 8335 3887 8345
      3887 8363

$$

AR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 3:38 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 8, 3:38 PM EDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
338 PM EDT Fri Jun 8 2018

.SYNOPSIS...
A surface boundary will be stalled across the region into the
weekend. Weak disturbances will combine with the increased
humidity and could trigger some thunderstorms at any time. Warm
and humid conditions will continue through the weekend.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A weak surface boundary was located across central Ohio this
afternoon with PWATs pooling out ahead of the boundary. The
latest RAP analysis has PWATs approaching 1.70" across central
Ohio with ML CAPE values highest towards the Indiana/ Ohio state
line. Weak pockets of PV can be seen on water vapor spilling
east. New updrafts have also formed in central Indiana this
afternoon in response to the PV. This will likely mean more
shower and thunderstorm development will occur over the state
line and then head east this afternoon.

This evening convection will continue to weaken as daytime
heating is lost, but will be slow to collapse given the
abundant instability. For now have trended PoPs down this
evening with little in the way of rain expected Saturday
morning.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
During the day Saturday an upper level disturbance will approach
from the west with marginal instability across the area. The GFS
has lower MLCAPE values (around 800 J/kg) while the NAM is
higher with values around 2500 J/kg. The main difference in
values is thanks to the NAM being quicker with the primary
shortwave while the GFS is weaker. As the shortwave moves across
showers and thunderstorms will be likely. The main issue here is
timing. For now have trended the forecast slower. More highs in
the mid to upper 80s appear likely.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Forecast focus is on late weekend convective trends then drying out
for end of week. Models continue to have some difficulty resolving
the speed and placement of the shortwaves and boundary pushing south
for the end of the weekend. Bottom line is shower and storm
potential remains fairly high through Sunday and will bring up pops
for this. Boundary does make an attempt to sag to the Ohio River and
then lift back north by Monday night and Tuesday with approaching
system from the west. Will keep low pops near the Ohio River Sunday
night into Monday night and then increase pops across the CWA on
Tuesday. High pressure builds in for Wednesday. Disturbance trying
to move through on Thursday. Will put in small pop for this for now
until later forecast models show a clearer picture. Temps near
guidance through the period.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A frontal boundary remains stalled just north of Columbus to
Wapakoneta line with showers and thunderstorms forming along
the line. KLCK just gusted to 44 kts and with DCAPEs approaching
1000 J/kg think that the potential for gusty winds will
continue through the evening. The high res models are indicating
convection increasing in coverage through the afternoon along
the higher axis of moisture (near the boundary). This make sense
given the current placement of higher moisture, upper level
disturbance, and instability. Have gone ahead and introduced
tempo groups to account for this.

Later this evening convection will weaken as daytime heating is
lost, but the chance will continue though as a series of upper
level disturbances traverse the region.

OUTLOOK...Thunderstorms possible into Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...Padgett
AVIATION...Haines
Hazardous weather outlook, Jun 8, 2:52 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
252 PM EDT Fri Jun 8 2018

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091900-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
252 PM EDT Fri Jun 8 2018

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Daytime heating will lead to widely scattered afternoon storms. A few
storms could produce large hail and damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 8, 4:30 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT FRI JUN 8 2018

INZ050-059-OHZ060-082100-
Union IN-Wayne IN-Preble OH-
430 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WAYNE...NORTHERN
UNION COUNTIES IN EAST CENTRAL INDIANA AND PREBLE COUNTIES IN WEST
CENTRAL OHIO UNTIL 500 PM EDT...

At 430 PM EDT, radar indicated a strong thunderstorm near Richmond,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Richmond, Eaton, Liberty, Camden, Lewisburg, West Alexandria,
Abington, Brownsville, West Elkton, Boston, Richmond Municipal
Airport, Whitewater State Park, Goodwins Corner, Oklahoma, West
Florence, Morning Sun, Wheatville, Interstate 70 at US Route 127,
Muttonville and Lake Lakengren.

This includes I-70 in Ohio between mile markers 0 and 16.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3965 8503 3981 8498 3987 8451 3959 8455
      3961 8504
TIME...MOT...LOC 2030Z 261DEG 14KT 3975 8483

KC
Special weather statement, Jun 8, 4:30 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
430 PM EDT FRI JUN 8 2018

OHZ044-045-052-054-055-082100-
Champaign OH-Logan OH-Madison OH-Franklin OH-Union OH-
430 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN COUNTY IN WEST
CENTRAL OHIO...CENTRAL FRANKLIN COUNTY IN CENTRAL OHIO...SOUTHEASTERN
LOGAN COUNTY IN WEST CENTRAL OHIO...NORTHEASTERN MADISON AND SOUTHERN
UNION COUNTIES IN CENTRAL OHIO UNTIL 500 PM EDT...

At 430 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...

Locations impacted include...
Columbus, Dublin, Grove City, Upper Arlington, Gahanna, Hilliard,
Marysville, Worthington, Bexley, Urbana, Jefferson, Plain City, West
Jefferson, Mechanicsburg, North Lewisburg, New California, Ohio State
University, Lake Darby, Whitehall and Grandview Heights.

This includes the following Interstates...
 I-70 in Ohio between mile markers 79 and 106.
 I-71 in Ohio between mile markers 99 and 116.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8284 3983 8297 3999 8352 4001 8351
      4001 8359 4008 8381 4018 8378 4030 8353
TIME...MOT...LOC 2030Z 291DEG 21KT 4012 8345

AR
Special weather statement, Jun 8, 4:38 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
438 PM EDT FRI JUN 8 2018

OHZ081-082-088-082115-
Pike OH-Scioto OH-Adams OH-
438 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS...SOUTHWESTERN
PIKE AND NORTHWESTERN SCIOTO COUNTIES UNTIL 515 PM EDT...

At 438 PM EDT, radar indicated a strong thunderstorm near Seaman,
moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Peebles, Winchester, Seaman, Emerald, Rarden, Cherry Fork,
Dunkinsville, May Hill, Wamsley, Cedar Mills and Locust Grove.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3888 8368 3901 8367 3902 8319 3878 8321
TIME...MOT...LOC 2038Z 290DEG 21KT 3892 8349

AR
Local storm report, Jun 8, 4:45 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT FRI JUN 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FLOOD            2 NNE FRANKFORT         39.43N 83.17W
06/08/2018                   ROSS               OH   911 CALL CENTER

            WATER OVER ROAD.

&&

CH
Special weather statement, Jun 8, 5:04 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
504 PM EDT FRI JUN 8 2018

OHZ071-072-082145-
Warren OH-Clinton OH-
504 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WARREN AND
SOUTHWESTERN CLINTON COUNTIES UNTIL 545 PM EDT...

At 503 PM EDT, radar indicated a strong thunderstorm near Morrow,
moving east at 15 mph.

STORM HAZARDS INCLUDE...
Winds to 30 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Lebanon, Wilmington, Blanchester, Morrow, South Lebanon, Clarksville,
Midland, Oregonia, State Route 123 at State Route 132, Fort Ancient,
Middleboro, Westboro, State Route 350 at US Route 22, Ogden and Cowan
Lake State Park.

This includes I-71 in Ohio between mile markers 30 and 40.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3937 8421 3946 8418 3944 8384 3926 8390
TIME...MOT...LOC 2103Z 289DEG 13KT 3940 8412

AR
Special weather statement, Jun 8, 5:05 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
505 PM EDT FRI JUN 8 2018

INZ050-OHZ042-060-082145-
Wayne IN-Darke OH-Preble OH-
505 PM EDT FRI JUN 8 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...
NORTHWESTERN PREBLE AND SOUTHWESTERN DARKE COUNTIES UNTIL 545 PM
EDT...

At 505 PM EDT, radar indicated a strong thunderstorm near Fountain
City, moving east at 10 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Frequent cloud-to-ground lightning...
Very heavy rain...

Locations impacted include...
Richmond, New Paris, New Madison, Fountain City, Eldorado, West
Manchester, Spring Grove, Bethel, Hollansburg, Whitewater,
Middleboro, Interstate 70 at US Route 127 and Williamsburg.

This includes the following Interstates...
 I-70 in Indiana between mile markers 147 and 156.
 I-70 in Ohio between mile markers 0 and 13.

Do not stay in the open or seek shelter under trees when lightning
threatens. Move indoors when a thunderstorm approaches.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4001 8491 4000 8481 4004 8481 4005 8478
      3983 8456 3976 8487 3995 8508
TIME...MOT...LOC 2105Z 252DEG 9KT 3989 8496

KC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 11:26 AM EDTSpecial Weather StatementILNChampaign34 min
Jun 8, 1:13 PM EDTSpecial Weather StatementILNFairfield, Pickaway47 min
Jun 8, 1:28 PM EDTSevere Thunderstorm WarningILNPickaway, Ross47 min
Jun 8, 2:04 PM EDTSpecial Weather StatementILNHocking41 min
Jun 8, 2:07 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross53 min
Jun 8, 2:15 PM EDTSpecial Weather StatementILNAllen30 min
Jun 8, 2:19 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross41 min
Jun 8, 2:22 PM EDTAreal Flood AdvisoryILNPickaway98 min
Jun 8, 2:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan51 min
Jun 8, 2:32 PM EDTSpecial Weather StatementILNPickaway28 min
Jun 8, 2:39 PM EDTSpecial Weather StatementILNRoss36 min
Jun 8, 3:07 PM EDTSpecial Weather StatementILNFayette38 min
Jun 8, 3:10 PM EDTSpecial Weather StatementILNHardin35 min
Jun 8, 3:19 PM EDTSpecial Weather StatementILNLogan26 min
Jun 8, 3:26 PM EDTAreal Flood AdvisoryILNFayette, Pickaway, Ross34 min
Jun 8, 3:39 PM EDTSpecial Weather StatementILNUnion51 min
Jun 8, 3:46 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Union44 min
Jun 8, 3:59 PM EDTFlash Flood WarningILNFayette, Pickaway, Ross6 hr
Jun 8, 4:00 PM EDTSpecial Weather StatementILNAdams30 min
Jun 8, 4:26 PM EDTSpecial Weather StatementILNDelaware49 min
Jun 8, 4:30 PM EDTSpecial Weather StatementILNPreble30 min
Jun 8, 4:38 PM EDTSpecial Weather StatementILNAdams37 min
Jun 8, 4:46 PM EDTAreal Flood AdvisoryILNChampaign2 hr
Jun 8, 4:53 PM EDTAreal Flood AdvisoryILNAdams23 min
Jun 8, 5:04 PM EDTSpecial Weather StatementILNWarren41 min
Jun 8, 5:22 PM EDTSpecial Weather StatementILNButler38 min
Jun 8, 5:31 PM EDTSpecial Weather StatementILNWarren29 min
Jun 8, 5:39 PM EDTSpecial Weather StatementILNMiami36 min
Jun 8, 5:54 PM EDTSpecial Weather StatementILNWarren36 min
Jun 8, 6:01 PM EDTAreal Flood AdvisoryILNClinton, Warren3 hr
Jun 8, 6:03 PM EDTSpecial Weather StatementILNMontgomery42 min
Jun 8, 6:04 PM EDTSpecial Weather StatementILNDarke41 min
Jun 8, 6:08 PM EDTSpecial Weather StatementILNClermont37 min
Jun 8, 6:09 PM EDTSevere Thunderstorm WarningILNClark, Greene, Miami, Montgomery15 min
Jun 8, 6:25 PM EDTSpecial Weather StatementILNClermont35 min
Jun 8, 6:29 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 8, 6:32 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Clinton, Hamilton, Warren3 hr
Jun 8, 6:39 PM EDTSpecial Weather StatementILNMiami36 min
Jun 8, 6:55 PM EDTAreal Flood AdvisoryILNGreene3 hr
Jun 8, 7:02 PM EDTFlash Flood WarningILNClermont, Hamilton2 hr
Jun 8, 7:24 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 8, 7:53 PM EDTSpecial Weather StatementILNMercer37 min

Nearby

Flash Flood Warnings in Ohio, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.